# SDR 2006UALA00509

- Difficulty date: March 15, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 37,371 hours, 13,336 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FWD CARGO PIT SMOKE WARNING ON FINAL.  DISCHARGED AGENT 1 BOTTLE.  ECAM WENT AWAY.  FIRE DEPT ONSITE.  TROULBESHOOTING PROCEDURES PERFORMED ON SMOKE DETECTION SYSTEM AND DISCOVERED SDCU CLASS II FAULT.  REPLACED THE SDCU (10WQ) PCN:565-9019 PER AMM 26-17-34-401.
